Cohomologie des espaces de formes automorphes
Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque no. 241  (1997), Talk no. 809, p. 139-156
@incollection{SB_1995-1996__38__139_0,
     author = {Waldspurger, Jean-Loup},
     title = {Cohomologie des espaces de formes automorphes},
     booktitle = {S\'eminaire Bourbaki : volume 1995/96, expos\'es 805-819},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {241},
     year = {1997},
     note = {talk:809},
     pages = {139-156},
     zbl = {0883.11025},
     mrnumber = {1472537},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1995-1996__38__139_0}
}
Waldspurger, Jean-Loup. Cohomologie des espaces de formes automorphes, in Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 809, pp. 139-156. http://www.numdam.org/item/SB_1995-1996__38__139_0/

[A1] J. Arthur - Unipotent automorphic representations : global motivation, in Automorphic forms, Shimura varieties and L-functions, Clozel et Milne éd., Perspectives in Math. vol. 10 Academic Press, 1990. | MR 1044818 | Zbl 0692.10027

[A2] J. Arthur - The L 2 -Lefschetz numbers of Hecke operators, Invent. Math. 97 (1981), 257-290. | Article | MR 1001841 | Zbl 0692.22004

[B] A. Borel - Regularization theorems in Lie algebra cohomology. Applications, Duke Math. J. 50 (1983), 605-623. | Article | MR 714820 | Zbl 0528.22010

[F] J. Franke - Harmonic analysis in weighted L 2 -spaces, prépublication. | Article | Numdam | Zbl 0938.11026

[FS] J. Franke, J. Schwermer - A decomposition of spaces of automorphic forms, and some rationality properties of automorphic cohomology classes for G L n , prépublication.

[GMP] M. Goresky, R. Macpherson - Local contribution to the Lefschetz fixed point formula, Invent. Math. 111 (1993), 1-33. | Article | MR 1193595 | Zbl 0786.55001

[L] R. P. Langlands - On the functional equations satisfied by Eisenstein series, Springer, Lect. Notes in Math. 544, 1976. | MR 579181 | Zbl 0332.10018

[V] D. Vogan - Representations of real reductive Lie groups, Progress in Math. 15, Birkhäuser, 1981. | MR 632407 | Zbl 0469.22012